# SDR DLM88961017

- Difficulty date: April 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912DL
- Make and model: Doug MD-88
- Aircraft serial: 49543
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bungee Cylinder
- Part number: 59516395001
- Condition: Failed
- Location: Nose Gear
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR WOULD NOT EXTEND, (NOSE GEAR) RECYCLED, NO NOSE GEAR.  USED EMERGENCY EXTENSION, NOSE GEAR EXTENDED.  REPLACED NLG BUNGEE CYLINDER AND LUBED NLG.  CYCLED NLG SEVERAL TIMES.  OPS CKS NORMAL.
